# SDR DL764070567

- Difficulty date: May 16, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 18,820 hours, 5,693 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Part number: 5006149A
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L AUX FUEL PUMP ACCESS PANEL NOTED MISSING ON ARRIVAL.  INSTALLED NEW ACCESS PANEL.  MCO AND PLACARD REMOVED.
